Math. Model. Nat. Phenom.
Volume 5, Number 7, 2010JANO9 – The 9th International Conference on Numerical Analysis and Optimization
|Page(s)||151 - 155|
|Published online||26 August 2010|
On the Optimal Control of a Class of Time-Delay System
Department of Computer Science, University of Oran
Oran, 31000, Algeria
* Corresponding author: E-mail:
In this work we study the optimal control problem for a class of nonlinear time-delay systems via paratingent equation with delayed argument. We use an equivalence theorem between solutions of differential inclusions with time-delay and solutions of paratingent equations with delayed argument. We study the problem of optimal control which minimizes a certain cost function. To show the existence of optimal control, we use the main topological properties of the set solutions of paratingent equation with delayed argument
Mathematics Subject Classification: 34A60 / 49J27 / 93C10
Key words: differential inclusion / minimization / optimal control / paratingent / time-delay
© EDP Sciences, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.